# SDR V0XD20210803001

- Difficulty date: August 1, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 19,378 hours, 14,741 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: CN6242082201
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBOARD LOWER THRUST REVERSER INBOARD STAND OFF ANGLE(PN:CN624-2082-201) IS CRACKED. CORRECTIVE ACTION: REMOVED AND REPLACED THE L/H INBOARD LOWER THRUST REVERSER INBOARD STAND OFF ANGLE IAW CRJ900 SRM 51-42-24 AND 51-42-13.
